# SDR CALA2017011600108

- Difficulty date: January 15, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 76,701 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N85352
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD DOOR CUT-OUT BS 1380 WEB IS GOUGED AT STRINGER 30RT. REMOVED AND REPLACED AFT CARGO FWD DOOR CUT OUT BS 1380 WEB STR RT IAW SRM 51-40-02 PARA 4 AND 7 FIG 3, 8, AND 12 , -2
